Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Getting erection problem, taking telmisarten for high BP. What is solution to this?

I am getting some erection problem. I am taking telmisarten 40mg 1 tab dealy fpr high blood pressure from last one year. And the problem of erection is also from more then 6 month. My penis not get too hard but i can manage it with sex but not confident. The erection is sustain at the time of intercourse only and before or after that it will get loose. Which give more tension. So what to do please advice. I am 29 year male married from 6 years and having 2 child.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have problem of Secondary Erectile Dysfunction .
You are married and have two children itself indicates that you did not have problem of erectile dysfunction in psat.
This is most likely due to performance anxiety. Following measure will help you to boost up your confidence and getting good erection..
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.
3)Take anti oxidants like Almonds 5-6 everyday..
4) Avoid alcohol and smoking..
Please note that the penis becomes hard only on erection and becomes flaccid after ejaculation and also at rest.
Do not worry evry thing will be al right after a period of time.

Answered: Mon, 15 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor